# SDR IXXA0400049S

- Difficulty date: February 13, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 91,910 hours, 30,097 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Corroded
- Location: Zone 600
- Part time: 91,910 hours, 30,097 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C-CHECK INSPECTION FOUND CORROSION ON RT OUTER WING IB L/E OUTER PLATING AROUND STA XFS 710.00. REPAIR WAS ACCOMPLISHED. REMOVED FASTENERS IAW SRM 51-1-20D PG 21, 51-1-21 PG. 1,51-3-0 PG 1. THE CORROSION AND DAMAGED SKIN  WAS REMOVED AND FOUND OUT OF LIMITS. IAW DWG V22-R03 AND SRM 57-2-1 PG. 11. NDT INSPECTION WAS PERFORMED PER NDT SPM PART 6-10-01.001. CLEANED, TREATED  AND PRIMED AREA, FABRICATED A REPAIR DOUBLER AND FILLER IAW DWG. V22-R03. THE REPAIR DOUBLER WAS CLEANED, TREATED AND PRIMED. PRC SEALANT WAS APLIED ON FAYING SURFACES IAW SRM 51-1-11 PG.9. INSTALLED DOUBLER AND FILLER USING NEW FASTENERS IAW DWG V22-R03 AND SRM 51-1-20D PG 9, 51-1-21 PG. 1 AND 51-3-0 PG. 1..
